EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 4, pp. 953-975 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Homogenization of the Poisson Equation in a Thick Periodic Junction

T. A. Mel'nyk

Inst. Math.$\,$A Univ., PF 801140, D-70511 Stuttgart

Abstract: A convergence theorem and asymptotic estimates as $\e \to 0$ are proved for a solution to a mixed boundary-value problem for the Poisson equation in a junction $\Omega_\e$ of a domain $\Omega_0$ and a large number $N^2$ of $\e$-periodically situated thin cylinders with thickness of order $\e = O({1 \over N})$. For this junction, we construct an extension operator and study its properties.

Keywords: homogenization, asymptotic estimates, extension operators

Classification (MSC2000): 35B27, 35B40, 35B25

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition